On a singularly perturbed system
Doklady Akademii Nauk, Tome 226 (1976) no. 3, pp. 500-502
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_226_3_a1,
author = {I. F. Dorofeev},
title = {On a singularly perturbed system},
journal = {Doklady Akademii Nauk},
pages = {500--502},
year = {1976},
volume = {226},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_226_3_a1/}
}
I. F. Dorofeev. On a singularly perturbed system. Doklady Akademii Nauk, Tome 226 (1976) no. 3, pp. 500-502. http://geodesic.mathdoc.fr/item/DAN_1976_226_3_a1/